MathSciNet Relay Station
MathSciNet bibliographic data
MR539917 57N13 (57M25 57N10)
Kaplan, Steve J. Constructing framed $4$-manifolds with given almost framed boundaries. Trans. Amer. Math. Soc. 254 (1979), 237–263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement